# SDR QXEA2014072400610

- Difficulty date: July 19, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85414310104
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DOUBLER AFT SKIN, ON INBD LT NACELLE AFT FINGERNAIL.  REMOVED DOUBLER AFT SKIN, PN:85414310-104 REF SRM 51-42-05.  INSTALLED NEW DOUBLER AFT SKIN, PN:85414310-104 ON THE INBD NACELLE AFT FINGERNAIL REF SRM 51-42-05-02-01 4(D) AND SRM 51-42-35-02-01.  NO CORROSION IS PERMITTED ON DOUBLER AFT SKIN, PN:85414310-104 REF SRM 54-45-20, PART REPLACEMENT IS REQUIRED.  LOCATED AND DRILLED NEW DOUBLER AFT SKIN, PN:85414310-104 ON THE INBD NACELLE AFT FINGERNAIL REF SRM 51-40-07-02-01. COMPLIED WITH FORM M-184.
